MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported while using a glidescope core 15-inch monitor with a glidescope bflex 5.0 single-use bronchoscope connected to the "a" port of the monitor during an aspiration procedure on a patient, the display suddenly went blank.The screen displayed a message indicating that no camera was connected.The procedure was completed by switching the bronchoscope and connected glidescope core quick connect cable from the "a" port to the "b" port which the core system then worked as intended.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The subject glidescope core 15-inch monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported image issue.When connecting the monitor to verathon's test equipment, no loss of image was observed with either port "a" or "b." the monitor passed verathon's device functionality testing and confirmed to be within specification.The glidescope core quickconnect cable used during the reported incident was not made available to verathon for evaluation.Upon verathon following up requesting the cable to be returned for evaluation, it was reported that the customer confirmed the cable was working when used with other monitors and that they had isolated the issue to the monitor.The customer declined the option to have their cable returned for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the facility.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20032472
Report Number9615393-2024-00110
Device Sequence Number12389172
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)200602
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown